# SDR R61A201611290740

- Difficulty date: November 29, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N428YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000403
- Aircraft time: 6,312 hours, 4,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 011557
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 6,312 hours, 4,499 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE EMERGENCY LIGHTS WERE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED EMERGENCY BATTERY IAW AMM AND OPS CHECKED GOOD.
